Cohomologial dimension of Laumon 1-motives up to isogenies
Journal de Théorie des Nombres de Bordeaux, Volume 22 (2010) no. 3, pp. 719-726.

We prove that the category of Laumon 1-motives up to isogenies over a field of characteristic zero is of cohomological dimension 1. As a consequence this implies the same result for the category of formal Hodge structures of level 1 (over ).

Nous prouvons que la dimension cohomologique de la catégorie des 1-motifs de Laumon à isogénie près sur un corps de caractéristique nulle est 1. En conséquence, cela implique le même résultat pour la catégorie des structures de Hodge formelles de niveau 1 (sur ).

Received:
Published online:
DOI: 10.5802/jtnb.741
Classification: 14C99,  14L15
Nicola Mazzari 1

1 Università degli Studi di Padova Via Trieste, 63 35100 Padova, Italy
@article{JTNB_2010__22_3_719_0,
     author = {Nicola Mazzari},
     title = {Cohomologial dimension of  {Laumon} 1-motives up to isogenies},
     journal = {Journal de Th\'eorie des Nombres de Bordeaux},
     pages = {719--726},
     publisher = {Universit\'e Bordeaux 1},
     volume = {22},
     number = {3},
     year = {2010},
     doi = {10.5802/jtnb.741},
     zbl = {1230.14011},
     mrnumber = {2769340},
     language = {en},
     url = {https://jtnb.centre-mersenne.org/articles/10.5802/jtnb.741/}
}
TY  - JOUR
TI  - Cohomologial dimension of  Laumon 1-motives up to isogenies
JO  - Journal de Théorie des Nombres de Bordeaux
PY  - 2010
DA  - 2010///
SP  - 719
EP  - 726
VL  - 22
IS  - 3
PB  - Université Bordeaux 1
UR  - https://jtnb.centre-mersenne.org/articles/10.5802/jtnb.741/
UR  - https://zbmath.org/?q=an%3A1230.14011
UR  - https://www.ams.org/mathscinet-getitem?mr=2769340
UR  - https://doi.org/10.5802/jtnb.741
DO  - 10.5802/jtnb.741
LA  - en
ID  - JTNB_2010__22_3_719_0
ER  - 
%0 Journal Article
%T Cohomologial dimension of  Laumon 1-motives up to isogenies
%J Journal de Théorie des Nombres de Bordeaux
%D 2010
%P 719-726
%V 22
%N 3
%I Université Bordeaux 1
%U https://doi.org/10.5802/jtnb.741
%R 10.5802/jtnb.741
%G en
%F JTNB_2010__22_3_719_0
Nicola Mazzari. Cohomologial dimension of  Laumon 1-motives up to isogenies. Journal de Théorie des Nombres de Bordeaux, Volume 22 (2010) no. 3, pp. 719-726. doi : 10.5802/jtnb.741. https://jtnb.centre-mersenne.org/articles/10.5802/jtnb.741/

[1] Schémas en groupes. I: Propriétés générales des schémas en groupes. Séminaire de Géométrie Algébrique du Bois Marie 1962/64 (SGA 3). Dirigé par M. Demazure et A. Grothendieck. Lecture Notes in Mathematics, Vol. 151. Springer-Verlag, Berlin, 1970. | MR: 274458 | Zbl: 0207.51401

[2] L. Barbieri-Viale and A. Bertapelle, Sharp de Rham realization. Advances in Mathematics Vol. 222 Issue 4, 2009. | MR: 2554937 | Zbl: pre05614874

[3] Luca Barbieri-Viale, Formal Hodge theory. Math. Res. Lett. 14 (3) (2007), 385–394. | MR: 2318642 | Zbl: 1131.14014

[4] L. Barbieri-Viale and B. Kahn, On the derived category of 1-motives, I. arXiv:0706.1498v1, 2007.

[5] A. A. Beĭlinson, Notes on absolute Hodge cohomology. In Applications of algebraic K-theory to algebraic geometry and number theory, Part I, II (Boulder, Colo., 1983), volume 55 of Contemp. Math., pages 35–68. Amer. Math. Soc., Providence, RI, 1986. | MR: 862628 | Zbl: 0621.14011

[6] Pierre Deligne, Théorie de Hodge III. Inst. Hautes Études Sci. Publ. Math. 44 (1974), 5–77. | Numdam | MR: 498552 | Zbl: 0237.14003

[7] Michel Demazure, Lectures on p-divisible groups. Lecture Notes in Mathematics, Vol. 302. Springer-Verlag, Berlin, 1972. | MR: 344261 | Zbl: 0247.14010

[8] Barbara Fantechi, Lothar Göttsche, Luc Illusie, Steven L. Kleiman, Nitin Nitsure, and Angelo Vistoli, Fundamental algebraic geometry. Volume 123 of Mathematical Surveys and Monographs. American Mathematical Society, Providence, RI, 2005. Grothendieck’s FGA explained. | MR: 2222646 | Zbl: 1085.14001

[9] Sergei I. Gelfand and Yuri I. Manin, Methods of homological algebra. Springer Monographs in Mathematics. Springer-Verlag, Berlin, second edition, 2003. | MR: 1950475 | Zbl: 1006.18001

[10] Birger Iversen, Cohomology of sheaves. Universitext. Springer-Verlag, Berlin, 1986. | MR: 842190 | Zbl: 1272.55001

[11] Gerard Laumon, Transformation de Fourier généralisée. arXiv:alg-geom/9603004v1, 1996.

[12] J. S. Milne, Étale Cohomology. Princeton University Press, Princeton Mathematical Series, Vol. 33, 1980. | MR: 559531 | Zbl: 0433.14012

[13] David Mumford, Abelian varieties. Tata Institute of Fundamental Research Studies in Mathematics, No. 5. Published for the Tata Institute of Fundamental Research, Bombay, 1970. | MR: 282985 | Zbl: 0223.14022

[14] Fabrice Orgogozo, Isomotifs de dimension inférieure ou égale à un. Manuscripta Math. 115 (3) (2004), 339–360. | MR: 2102056 | Zbl: 1092.14027

[15] Jean-Pierre Serre, Linear representations of finite groups. Springer-Verlag, New York, 1977. Translated from the second French edition by Leonard L. Scott, Graduate Texts in Mathematics, Vol. 42. | MR: 450380 | Zbl: 0355.20006

Cited by Sources: